# SDR AALA20140530016

- Difficulty date: May 20, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 42,736 hours, 20,492 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD OTBD SIDE OF FRAME AT STATION 1401.  INSTALLED DOUBLER IAW SRM 51-70-5-001.
